# SDR IXXA090069O

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 73,254 hours, 34,147 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Part time: 73,254 hours, 34,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT ENG REVERSE AMBER LIGHT REMAINED ON AFTER FWD THRUST SELECTED, THRUST LEVER COULD BE ADVANCED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED FIM 78-36-00 AND FOUND THE CTR ACTUATOR OUT OF ADJUSTMENT.  MX ADJUSTED CTR ACTUATOR. OPS CHECK GOOD IAW MM 78-36-00 PAGE 505-507.  ACFT WAS RETURNED TO SERVICE.
